# SDR UIEA2020100802193

- Difficulty date: December 5, 2020
- Submitted: December 8, 2020
- Operation: Air carrier
- Aircraft: N650GT
- Make and model: Boeing 767231
- Aircraft serial: 22566
- Aircraft time: 91,312 hours, 26,458 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 140T2102297
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT BILGE AREA HAS CORRODED SHEAR TIE AT BS 654 LBL 6.  REMOVED AND REPLACED FWD CARGO SHEAR TIE STA 654 LBL 6, IAW B767 SRM 51-40-02, BOEING DWG 143T1210 REV D.
